# SDR REXA2013112202272

- Difficulty date: November 22, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N602XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8045
- Aircraft time: 14,449 hours, 15,147 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED DOWN ON APPROACH GEAR DISAGREE WARNING POSTED NOSE GEAR WAS DOWN BOTH LT & RT MAINS REMAINED IN THE UP POSITION.  COMPLETED QRH ATTEMPTED TO CYCLE GEAR WITH 2B ON BOTH MAINS, REMAINED UP PULLED ALTERNATE EXTENSION PER CHECKLIST & LOCKED.  R & R MLG SELECTOR VLV IAW AMM 32-32-10, OPERATIONS CHECKED GOOD & LEAK CHECKED GOOD OK FOR SERVICE.
